Thank you for your question. We do no recommend taking any male enhancement supplements if you are taking the antihypertensive medication Quinapril. The reason for this is that the herbal components of Vasodex may adversely interact with Quinapril resulting in adverse reactions. There is very little medical information on the interaction of certain alternative medicines with Quinapril and for this reason we are inclined to advise against taking them together. Furthermore, we would like to assert that the claims made by male enhancement supplements are not tested or approved by the FDA, and as a result, their efficacy and safety is questionable.
Thank you for consulting AskTheDoctor.com
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.